# SDR FDEA201012054588

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53779724204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 5L ALONG FR27 HAS CORROSION APPR .25" INCH ON OTBD FLANGE. REMOVED DAMAGED SEAT TRACK 5L SECTION BETWEEN FR26.5 AND FR 31.5 AND REPAIRED   SEAT TRACK 5L IAW FREIGHTER SRM 53-10-16, PB 204, 205, 208, FIG 201.
